Catalog Home Page

Convolution semigroups and resolvent families of measures on hypergroups

Bloom, W.R. and Heyer, H. (1985) Convolution semigroups and resolvent families of measures on hypergroups. Mathematische Zeitschrift, 188 (4). pp. 449-474.

Link to Published Version: http://dx.doi.org/10.1007/BF01161650
*Subscription may be required
Publication Type: Journal Article
Murdoch Affiliation: School of Mathematical and Physical Sciences
Publisher: Springer-Verlag
URI: http://researchrepository.murdoch.edu.au/id/eprint/20886
Item Control Page Item Control Page